Electron. J. Differential Equations, Vol. 2023 (2023), No. 02, pp. 1-18.

Asymptotic stability of a stochastic age-structured cooperative Lotka-Volterra system with Poisson jumps

Mengqing Zhang, Jing Tian, Keyue Zou

In this article, we study a stochastic age-structured cooperative Lotka-Volterra system with Poisson jumps. Applying the M-matrix theory, we prove the existence and uniqueness of a global solution for the system. Then we use an optimized Euler-Maruyama numerical scheme to approximate the solution. We obtain second-moment boundedness and convergence rate of the numerical solutions. The numerical solutions illustrate the theoretical results.

Submitted September 10, 2022. Published January 6, 2023.
Math Subject Classifications: 35Q30, 35B41, 76D05.
Key Words: Cooperative Lotka-Volterra system; age-structured; rate of convergence; Poisson jumps; Euler-Maruyama scheme.
DOI: https://doi.org/10.58997/ejde.2023.02

Show me the PDF file (501 KB), TEX file for this article.

Mengqing Zhang
School of Mathematics and Information Science
North Minzu University
Yinchuan 750021, China
email: mengqingzhang@126.com
Jing Tian
Department of Mathematics
Towson University
Towson, MD 21252, USA
email: jtian@towson.edu
Keyue Zou
School of Finance
Southwestern University of Finance and Economics
Chengdu 611130, China
email: zoukeyue@outlook.com

Return to the EJDE web page